Dr Q (Quay) van der Hoff

Tel: +2712 420-2785
Fax: +2712 420-3893
E-mail: [email protected]
Office: Mathematics Building 2-35 

Position: Lecturer
Academic qualifications: MSc(Univ of Southern Mississipi), PhD(TUT)

Research interests: Differential equations, ecological modelling

Publications over the past five years:

Journal articles  
Greeff JC, Van der Hoff Q, Kloppers PH  Numerical investigation into the existence of limit cycles in two-dimensional predator-prey systems.  South African Journal of Science, 109(5/6)(2013), 1-6

Van der Hoff Q, Harding AF Cause-effect Analysis: Improvement of a First year Engineering Students’ Calculus Teaching Model. International Journal of Mathematical Education in Science and Technology 48(1)(2017), 16-30

Van der Hoff Q and Fay TH A Predator-Prey Model with Predator Population Saturation. Mathematics and Statistics 4(4)(2016) 101-107 

Van der Hoff Q Interdisciplinary education – a predator–prey model for developing a skill set in mathematics, biology and technology. International Journal of Mathematical Education in Science and Technology 48(6)(2017) 928-938 

Van der Hoff Q, Harding AF Review of a Predator-Prey Model with Two Limit Cycles. International Journal of Mathematical Education in Science and Technology 50(6)(2019) 921-933

Van der Hoff Q, Harding AF Elemental access to limit cycle existence in Biomath education. Biomath Communications 6(2019) 96-118


Conference Proceedings
Fay TH, Greeff JC, Van der Hoff Q  Boundedness of solutions of a class of predator-prey
Models.  To appear in M Lepp and E Tõnisson (editors), Proceedings of Technology and its Integration in Mathematics Education (TIME) 2012, (Tartu, Estonia), ISBN: 978-9985-4-0737-0

Published by Annel Smit

Copyright © University of Pretoria 2020. All rights reserved.

FAQ's Email Us Virtual Campus Share Cookie Preferences